# SDR 95ZZZX5082

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N312LF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7083
- System (JASC): 6210 · Main Rotor Blades
- Part: Bushing
- Part number: 1171310315
- Condition: Worn
- Location: M/R
- Part time: 307 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING DUE REPLATING - WORN.  REMOVED AND REPLACED.
